MathSciNet Relay Station
MathSciNet bibliographic data
MR252975 (40 #6190) 44.30 (35.00)
Cholewinski, Frank M.; Haimo, Deborah Tepper The dual Poisson-Laguerre transform. Trans. Amer. Math. Soc. 144 1969 271–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement